# SDR RAIA00508026

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 19,623 hours, 20,638 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND CLEANED THE MAGNETIC CHIP DETECTOR AND PERFORMED TEST OF INDICATING SYSTEM FOLLOWED BY ENGINE OPERATIONAL CHECK.
